Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 28, NWS Northern Indiana

April 21, 2011

NWS Northern Indiana issued this small craft advisory at Apr 21, 2011, 4:56 PM EDT. It took effect at Apr 22, 2011, 4:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2011, 4:56 PM EDT (20:56 UTC)
In effect from
Apr 22, 2011, 4:00 AM EDT
Expired
Apr 22, 2011, 10:54 PM EDT
In force
19 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WHUS73 KIWX 212056
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 PM EDT THU APR 21 2011

LMZ043-046-220500-
/O.NEW.KIWX.SC.Y.0028.110422T0800Z-110423T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
456 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 2 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO
2 AM EDT SATURDAY. 


* WINDS: NORTHEAST BECOMING EAST OVERNIGHT TONIGHT AND INCREASING
  TO 25 KNOTS GUSTING TO 30 KNOTS. EAST WINDS FRIDAY BECOMING
  SOUTHEAST AND DIMINISHING OVERNIGHT TO 10 TO 20 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET AND PERSISTING INTO EARLY FRIDAY
  NIGHT AT 3 TO 5 FEET. WAVES WILL SUBSIDE TO UNDER 4 FEET AFTER
  MIDNIGHT FRIDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
027 
WHUS73 KIWX 220306
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1106 PM EDT THU APR 21 2011

LMZ043-046-221115-
/O.CON.KIWX.SC.Y.0028.110422T0800Z-110423T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1106 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
2 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 2 AM
EDT SATURDAY. 

* WINDS: EAST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS BY DAYBREAK AND CONTINUING FRIDAY. WINDS BECOMING
  SOUTHEAST AND DECREASING TO 10 TO 20 KNOTS FRIDAY NIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET AND PERSISTING INTO EARLY FRIDAY
  NIGHT. WAVES SUBSIDING TO UNDER 4 FEET AFTER MIDNIGHT FRIDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
124 
WHUS73 KIWX 220830
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 AM EDT FRI APR 22 2011

LMZ043-046-221630-
/O.CON.KIWX.SC.Y.0028.000000T0000Z-110423T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
430 AM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY.

* WINDS: EAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE
  MORNING AND THIS AFTERNOON. WINDS BECOMING SOUTHEAST AND
  DECREASING TO 10 TO 20 KNOTS TONIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET AND PERSISTING INTO EARLY TONIGHT
  BEFORE SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
286 
WHUS73 KIWX 221445
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1045 AM EDT FRI APR 22 2011

LMZ043-046-222200-
/O.CON.KIWX.SC.Y.0028.000000T0000Z-110423T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1045 AM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY.

* WINDS: EAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE 
  MORNING AND THIS AFTERNOON. WINDS BECOMING SOUTHEAST AND 
  DECREASING TO 10 TO 20 KNOTS TONIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET AND PERSISTING INTO EARLY 
  TONIGHT BEFORE SUBSIDING TO 1 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
695 
WHUS73 KIWX 222024
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 PM EDT FRI APR 22 2011

LMZ043-046-230430-
/O.CON.KIWX.SC.Y.0028.000000T0000Z-110423T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
424 PM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY.

* WINDS: SOUTHEAST WIND 15 TO 20 KNOTS...WITH GUSTS TO 30 KNOTS
  VEERING SOUTHWEST AFTER MIDNIGHT AND DECREASING TO 10 TO 20
  KNOTS LATE.

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
932 
WHUS73 KIWX 230254
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 PM EDT FRI APR 22 2011

LMZ043-046-230400-
/O.CAN.KIWX.SC.Y.0028.000000T0000Z-110423T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1054 PM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SOUTHEAST WINDS TO 20 KNOTS WILL BECOME SOUTHWEST 10 TO 20 KNOTS
OVERNIGHT. WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL
CRAFT ADVISORY CRITERIA THE REMAINDER OF THE NIGHT.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 4:45 PM EDT, 11 minutes earlier.

Area forecast discussion, Apr 21, 4:45 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 PM EDT THU APR 21 2011

SHORT TERM.../TONIGHT THROUGH FRIDAY NIGHT/

HIGH PRESSURE OVER THE GRTLKS PROVIDING FAIR WX TO THE CWA
TODAY... WILL MOVE EAST OF THE AREA TONIGHT. ANOTHER LOW PRESSURE
SYSTEM WILL MOVE INTO THE PLAINS TONIGHT CAUSING STNRY FRONT OVER
THE NRN GULF STATES TO LIFT NORTH AS A WARM FRONT INTO THE OH
VALLEY. LEAD WK SHRTWV EVIDENT ON WATER VAPOR MOVG INTO THE
CENTRAL PLAINS THIS AFTN SHOULD ENHANCE FGEN FORCING WELL NORTH
OF THE SFC WARM FRONT ALLOWING AREA OF PRECIP TO OVERSPREAD MOST
IF NOT ALL OF THE CWA OVERNIGHT. 12Z FCST SOUNDINGS SUGGEST SRN
MI MAY BE COLD ENOUGH FOR SOME SNOW AT ONSET OF PRECIP AND HAVE
ADDED TO FCST... THOUGH BOUNDARY LAYER TEMPS SHOULD BE WARM ENOUGH
TO PREVENT ANY ACCUM.

MODELS IN DECENT AGREEMENT THAT THE PLAINS LOW WILL LIFT
NE INTO THE UPR GRTLKS BY SAT MORNING. ELEVATED INSTABILITY WILL
OVERSPREAD THE CWA FRIDAY AS THE WARM FRONT APPROACHES ALLOWING
PRECIP TO BECOME MORE CONVECTIVE WITH SOME TSTMS CONTAINING HAIL A
GOOD POSSIBILITY BY FRIDAY AFTN. CONTD WITH TSTMS LIKELY FRI AFTN
AND CATEGORICAL FRIDAY EVE AS WARM FRONT MOVES THROUGH THE AREA.
MODEL FCST TRACK OF THE LOW SUGGESTS BETTER OPPORTUNITY FOR OUR
CWA TO GET INTO THE WARM SECTOR FRIDAY NIGHT AND HAVE FCST NON-
DIURNAL RISING TEMPS FOR THAT PERIOD. AS WITH TUE NGT EVENT,
TIMING NOT THE BEST FOR SVR STORMS, BUT GIVEN STRONG SHEAR AND
THUS POTENTIAL FOR SGFNT STORM ORGANIZATION CAN'T RULE OUT SVR SFC
BASED STORMS WITH DAMAGING WINDS...ESPECIALLY ACROSS SRN PORTION
OF CWA FRIDAY NIGHT... DESPITE LIMITED INSTABILITY. RAINFALL
SHOULD ALSO BE LOCALLY HEAVY...ESPECIALLY ACROSS SE PORTION OF CWA
WHERE PRECIP WATER EXPECTED TO APPROACH 1.5" FRIDAY NIGHT. THIS
COULD LEAD TO SOME FLOODING PROBLEMS...ESPECIALLY ON RIVERS... BUT
STILL MAINLY A THIRD PERIOD EVENT SO HELD OFF ON ISSUING AREAL
FLOOD WATCH... THOUGH ESF STILL VALID.

DRY AIRMASS AND LITTLE CLOUDINESS EARLY TONIGHT AND EVAP COOLING
OVERNIGHT AS PRECIP MOVES IN SHOULD ALLOW TEMPS TO FALL INTO THE
M-U30S OVER MOST OF THE AREA. EASTERLY FLOW CLOUDS/PRECIP SHOULD HOLD
TEMPS IN THE 40S OVER MOST OF THE CWA ON FRIDAY WITH TEMPS RISING
INTO THE 50S FRIDAY NIGHT WITH PASSAGE OF WARM FRONT. CDFNT SHOULD
MOVE THROUGH MOST OF THE CWA BY DAYBREAK SATURDAY... BUT ONLY
MODEST CAA EXPECTED BEHIND FRONT AS FLOW ALOFT REMAINS WSW...
SO TEMPS ONLY EXPECTED TO FALL BACK INTO THE M-U40S BY SAT
MORNING.

&&

.LONG TERM...
SATURDAY THROUGH THROUGH THURSDAY...THE PATTERN WILL REMAIN ACTIVE
THIS PERIOD WITH A LONG WAVE UPPER TROF OVER THE WESTERN CONUS AND
SHORT WAVE TROFS EJECTING NORTHEAST THROUGH THE PERIOD. THE TIMING
OF THESE SMALLER SYSTEMS WILL REMAIN CRITICAL TO THE TIMING OF
SHOWERS AND STORMS AND THE MOVEMENTS OF FRONTS AS AN ANOMALOUSLY
STRONG WESTERLY FLOW REACHES WESTERN NORTH AMERICA. FOR THIS
PACKAGE...PREFER THE OPERATIONAL 12Z ECMWF BLENDED WITH THE GFS
ENSEMBLES. THIS BLEND IS IN REASONABLE AGREEMENT WITH THE MASS
FIELDS INTO EARLY NEXT WEEK...ALTHOUGH GFS ENSEMBLES DIVERGE LATE IN
HANDLING A MORE SIGNIFICANT SHORT WAVE EJECTING EAST LATE IN THIS
PERIOD. CURRENT THINKING IS SEVERAL ROUNDS OF PRECIPITATION THIS
PERIOD AS SHORT WAVES MOVE THROUGH THE AREA ACCOMPANIED BY THE
FRONT. KEPT A CHANCE FOR RAIN STARTING SATURDAY NIGHT. THE 12Z ECMWF
LOW LEVEL MOISTURE FLUX BECOMES IMPRESSIVE SUNDAY NIGHT AS THE FRONT
MOVES NORTH...SO EXPECT A VERY ACTIVE PERIOD SUNDAY NIGHT THROUGH
WEDNESDAY WITH THE POTENTIAL FOR HEAVY RAIN AND FLOODING. THE
ONGOING ESF PRODUCT/ESFIWX HANDLES THIS POTENTIAL WELL.

&&

.PREV DISCUSSION... /ISSUED 257 PM EDT THU APR 21 2011/

AVIATION...
HIGH PRESSURE OVER THE GRTLKS WILL MOVE EAST THIS AFTN AND
TONIGHT WHILE LOW PRESSURE MOVES INTO THE PLAINS. THIS WILL CAUSE
STNRY FRONTAL BOUNDARY LOCATED OVER NRN PORTIONS OF THE GULF
STATES TO LIFT NORTH INTO THE OH VALLEY. RAIN EXPECTED TO
OVERSPREAD THE AREA AROUND 06Z AND CONT THOUGH MOST OF THE
REMAINDER OF THE PERIOD. ADVANCING WARM FRONT WILL RESULT IN
GRADUALLY LOWERING CIGS/VSBYS WITH IFR CONDITIONS EXPECTED BY THE
END OF THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO 2 AM EDT SATURDAY FOR
     LMZ043-046.

&&

SHORT TERM...JT
LONG TERM...SKIPPER
AVIATION...JT
Hazardous weather outlook, Apr 21, 4:44 AM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
444 AM EDT THU APR 21 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-220845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
444 AM EDT THU APR 21 2011 /344 AM CDT THU APR 21 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON INTO FRIDAY NIGHT. SOME OF
THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
GREATEST THREAT FOR SEVERE STORMS IS FRIDAY EVENING ALONG AND
SOUTH OF THE HIGHWAY 30 CORRIDOR IN INDIANA AND NORTHWEST OHIO.

AN EXTENDED PERIOD OF THUNDERSTORM CHANCES CONTINUE SUNDAY THROUGH
WEDNESDAY. THE BEST CHANCE FOR STORMS APPEAR TO BE MONDAY THROUGH
TUESDAY...WITH TUESDAY STORMS POSSIBLY STRONG TO SEVERE. THE RISK OF
FLOODING TO OCCUR NEXT WEEK IS HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-220845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
444 AM EDT THU APR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT ALONG WITH
GUSTY WINDS. AN EXTENDED PERIOD OF ADDITIONAL STORMS CHANCES
CONTINUE SUNDAY THROUGH WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Apr 21, 11:14 AM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1114 AM EDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     3 WNW DUNKIRK           40.77N  86.45W
04/19/2011                   CASS               IN   PUBLIC

            SEVERAL VERY LARGE TREES DOWN...SOME TREES WERE SNAPPED
            IN HALF...OTHERS WERE UPROOTED

&&

EVENT NUMBER IWX1100673

SKIPPER
Local storm report, Apr 21, 11:45 AM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1145 AM EDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     TORNADO          3 SE HACKLEMAN          40.39N  85.71W
04/19/2011                   GRANT              IN   NWS STORM SURVEY

            THE NATIONAL WEATHER SERVICE HAS CONFIRMED AN EF1
            TORNADO IN GRANT COUNTY INDIANA. THIS TORNADO BEGAN
            APPROXIMATELY 3.5 MILES SW OF FAIRMOUNT AND ENDED
            APPROXIMATELY 2.3 MILES WNW OF FAIRMOUNT. THE TORNADO
            HAD A PATH LENGTH OF 2.5 MILES AND MAX WIDTH OF 150
            YARDS. MULTIPLE HOUSES WERE DAMAGED...SIDING
            STRIPPED...WINDOWS BROKEN...ROOF DAMAGE INCLUDING A ROOF
            COMPLETELY REMOVED FROM THE BACKSIDE OF ONE RESIDENCE.
            NUMEROUS TREES WERE BROKEN AND SNAPPED. WINDS WERE
            DETERMINED TO BE 105 TO 110 MPH.

&&

EVENT NUMBER IWX1100674

SAW
Local storm report, Apr 21, 11:51 AM EDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1151 AM EDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TORNADO          3 SW UPLAND             40.45N  85.54W
04/19/2011                   GRANT              IN   NWS STORM SURVEY

            THE NATIONAL WEATHER SERVICE HAS CONFIRMED A LOW END
            EF1 TORNADO IN GRANT COUNTY INDIANA. THIS TORNADO BEGAN
            APPROXIMATELY 3 MILES SW OF UPLAND AND ENDED JUST WNW OF
            UPLAND. THIS TORNADO HAD A PATH LENGTH OF 2.5 MILES AND
            A WIDTH OF 50 YARDS. A COUPLE OF HOMES SUSTAINED DAMAGE
            ALONG WITH HARDWOOD TREES BEING SNAPPED. THE WINDS WERE
            DETERMINED TO BE 90 TO 95 MPH.

&&

EVENT NUMBER IWX1100675

SAW
Local storm report, Apr 21, 12:00 PM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1200 PM EDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     TORNADO          3 SSW BRYANT            40.50N  84.98W
04/19/2011                   JAY                IN   NWS STORM SURVEY

            THE NATIONAL WEATHER SERVICE HAS CONFIRMED AN EF1
            TORANDO IN JAY COUNTY. THE TORNADO SKIPPED ALONG A PATH
            OF ALMOST 7 MILES WITH A MAX WIDTH OF 50 YARDS. THE
            TORNADO BEGAN NORTH OF ANTIVILLE AND ENDED APPROXIMATELY
            1.5 MILES SW OF JAY CITY. UTILITY POLES WERE SNAPPED
            WITH POWER FLASHES OBSERVED...NUMEROUS TREES WERE
            SNAPPED...A GARAGE WAS COMPLETELY DESTROYED ALONG WITH A
            SMALL BARN AND POLE BUILDING. A COUPLE OF HOUSES ALSO
            SUSTAINED EF1 DAMAGE. THE WINDS WERE DETERMINED TO BE 90
            TO 95 MPH.

&&

EVENT NUMBER IWX1100676

SAW
Local storm report, Apr 21, 4:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 PM EDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TORNADO          1 S MONTICELLO          40.69N  84.43W
04/19/2011                   VAN WERT           OH   NWS STORM SURVEY

            AN EF1 TORNADO OCCURRED IN VAN WERT COUNTY OHIO AND
            CONTINUED INTO ALLEN COUNTY OHIO. THIS TORNADO HAD AN
            APPROXIMATE PATH LENGTH OF 4 MILES AND MAXIMUM WIDTH OF
            ONE HALF MILE. WINDS WERE ESTIMATED TO BE IN THE 100 TO
            105 MPH RANGE. THIS TORNADO BEGAN SOUTH OF MONTICELLO
            NEAR THE VAN WERT AUGLAIZE COUNTY BORDER AND ENDED TO
            THE NW OF SPENCERVILLE IN ALLEN COUNTY OHIO. DAMAGE WAS
            OBSERVED TO MULTIPLE STRUCTURES INCLUDING SHEDS AND POLE
            BARNS THAT WERE DESTROYED AND TWO HOUSES. DEBRIS WAS
            CARRIED

&&

EVENT NUMBER IWX1100677

CEO
Local storm report, Apr 21, 4:43 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
443 PM EDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TORNADO          2 N CAIRO               40.86N  84.08W
04/19/2011                   ALLEN              OH   NWS STORM SURVEY

            THE NATIONAL WEATHER SERVICE HAS CONFIRMED AN EF1
            TORNADO IN ALLEN COUNTY OHIO. THE TORNADO BEGAN
            APPROXIMATELY 2 MILES N OF CAIRO. THE TORNADO HAD A PATH
            LENGTH OF ONE HALF MILE AND MAX WIDTH OF 100 YDS.
            SUBSTANTIAL DAMAGE TO A HOMESTEAD WAS OBSERVED INCLUDING
            THE LOSS OF THE ROOF AND COMPLETE DESTRUCTION OF A BARN.
            LARGE PINE TREES WERE SNAPPED AT THE BASES. DEBRIS WAS
            FOUND SCATTERED IN THE FIELD UP TO A HALF MILE AWAY. A
            TRAILER AND OTHER LARGE TREES WERE TOPPED AT A LOCATION
            ACROSS THE STRE

&&

EVENT NUMBER IWX1100678

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 11:36 AM EDTRiver Flood WarningIWXAdams, Wells35 hr

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.